# SDR 95ZZZX5595

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2880A
- Make and model: Beech 99
- Aircraft serial: U109
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Rt Eng Det Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON 8-26-95, PILOT EXPERIENCED FIRE WARNING LIGHT ON RIGHT ENGINE.  CAUSE DETERMINED TO BE FAULTY (CHAFED) WIRING IN DETECTOR SYSTEM.  ERRONEOUS INDICATION, NO ACTUAL FIRE.
